Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Dark Stools after ECRP

Hi, I recently went to the hospital for back pain, dark urine and white stools along with yellow tinge in face and eyes, they said I may have a stone blocking my bile duct, they did a cat scan, ultra sound and x-ray along with blood cultures and tested my urine, they said they could see stones in my gall bladder and due to me being a bit bigger they could not get a clear picture, so they assumed it was a stone blocking my bile duct, they put me on an IV with liquid, morphine, antibiotics, I spent 3 days on a liquid diet and on the 4th day I had a ECRP done, they said they seen nothing but a little sludge, the next day the doctor sent my blood away for another test and then released me, my urine was clearing up before they did the test also, but I have been home for 3 days and after getting solids into me my first 2 stools were normal but then 2 were like water but dark dark brown almost black, then they became solid but still very very dark, I am not sure if it is normal or the meds clearing my system but this is the 4th day now and I am starting to think something is going on, if you could please let me know what you think.
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for the query

I dont think the urine is normal. I suggest you send urine for bile salts and bile pigments. Also an usg abdomen. If it doesnt revela anything i strongly suggest mrcp.
Get back to me with the reports.

Have a healthy living
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor